Please use this identifier to cite or link to this item:
Title: A note on the robust stability of uncertain stochastic fuzzy systems with time-delays
Authors: Wang, Z
Liu, X
Keywords: Fuzzy systems; linear matrix inequality (LMI);Robust stability; Stochastic systems; Time-delay systems;Nonlinear systems
Issue Date: 2004
Publisher: IEEE
Citation: IEEE Transactions on Systems, Man and Cybernetics, Part A, 34(4): 570 - 576
Abstract: Takagi-Sugeno (T-S) fuzzy models are now often used to describe complex nonlinear systems in terms of fuzzy sets and fuzzy reasoning applied to a set of linear submodels. In this note, the T-S fuzzy model approach is exploited to establish stability criteria for a class of nonlinear stochastic systems with time delay. Sufficient conditions are derived in the format of linear matrix inequalities (LMIs), such that for all admissible parameter uncertainties, the overall fuzzy system is stochastically exponentially stable in the mean square, independent of the time delay. Therefore, with the numerically attractive Matlab LMI toolbox, the robust stability of the uncertain stochastic fuzzy systems with time delays can be easily checked.
Description: Copyright [2004] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to By choosing to view this document, you agree to all provisions of the copyright laws protecting it.
ISSN: 1083-4427
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.